Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/75720
Title: Infinitely many positive solutions of fractional nonlinear schrodinger equation with non-symmetric potential
Authors: Ao, WW
Wei, JC
Yang, W 
Keywords: Schrodinger equations
Circulant matrix
Fractional laplacian
Issue Date: 2017
Publisher: American Institute of Mathematical Sciences
Source: Discrete and continuous dynamical systems. Series A, 2017, v. 37, no. 11, p. 5561-5601 How to cite?
Journal: Discrete and continuous dynamical systems. Series A 
Abstract: We consider the fractional nonlinear Schrodinger equation (triangle)(s)u + V (x)u = u(p) in R-N, u -> 0 as vertical bar x vertical bar -> + infinity; where V (x) is a uniformly positive potential and p > 1. Assuming that V (x) - V-infinity + a / vertical bar x vertical bar(m) + O (1 / vertical bar x vertical bar(m+sigma)) as vertical bar x vertical bar -> + infinity, and p,m,sigma,s satisfy certain conditions, we prove the existence of in fi nitely many positive solutions for N = 2. For s = 1, this corresponds to the multiplicity result given by Del Pino, Wei, and Yao [24] for the classical nonlinear Schrodinger equation.
URI: http://hdl.handle.net/10397/75720
ISSN: 1078-0947
EISSN: 1553-5231
DOI: 10.3934/dcds.2017242
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

34
Last Week
1
Last month
Citations as of Nov 11, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.